# SDR ABXA050169

- Difficulty date: June 24, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 56,292 hours, 67,568 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED 3 PLACES - FS 1185 AT LONGERON 6 AND 7 LEFT.  REMOVED AND REPLACED FRAME IAW DC-9 SRM 51-30-5.
